# SDR MALA954352

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3270 - ON APPROACH, NOSE GEAR INTRANSIT LIGHT WAS INTERMITTENT DURING GEAR EXTENSION.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, LANDING GEAR POSITION INDICATOR WAS REPLACED.  THE SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (X)
